On integrable bounds for differential equations

A. Adamus

Annales Polonici Mathematici (1970)

  • Volume: 24, Issue: 1, page 1-7
  • ISSN: 0066-2216

How to cite


A. Adamus. "On integrable bounds for differential equations." Annales Polonici Mathematici 24.1 (1970): 1-7. <http://eudml.org/doc/265159>.

author = {A. Adamus},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {1-7},
title = {On integrable bounds for differential equations},
url = {http://eudml.org/doc/265159},
volume = {24},
year = {1970},

AU - A. Adamus
TI - On integrable bounds for differential equations
JO - Annales Polonici Mathematici
PY - 1970
VL - 24
IS - 1
SP - 1
EP - 7
LA - eng
UR - http://eudml.org/doc/265159
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.